# SDR REXA2016022900346

- Difficulty date: February 29, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N295PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15295
- Aircraft time: 5,698 hours, 3,835 cycles
- System (JASC): 5240 · Service Doors
- Part: Plate
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR STEP PLATE IS BENT & HAS CORROSION ALONG THE BOTTOM EDGE.  LOCATED & DRILLED NEW SERVICEABLE STEP PLATE IAW SRM 51-40-11-001-001-A01, PN SH670-31407-7.
